# SDR SIMA20130223011

- Difficulty date: March 14, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 24,346 hours, 20,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND CENTER FWD DIGITAL CORRODED ABOVE PULLEYS FR 17 ON PREVIOUE REPAIR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PREPPED, PRIMED AND PAINTED CENTER FWD DIGITAL ABOVE PULLEYS ABOVE FR 17 ON PREVIOUS REPAIR IAW EMB 145 CPM 51-21-03, 51-21-04, 51-21-05, 51-21-06 AND ETN-GN-51-008, ETN-51-075 AND ETN-GN-51-016.  OPS CHECK GOOD.  THE AIRCRAFT RETURN TO SERVICE.
